# SDR SWIA201436540

- Difficulty date: February 13, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 13,989 hours, 8,098 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CRACK ON AFT SIDE OF DOOR, INNER SKIN ANGLE, ABOVE DOOR POWER ASSIST CABLE PULLEY BRACKET.  C CHECK REPAIRED PAX DOOR CRACK ON AFT SIDE INNER SKIN ANGLE IAW REO.
